# SDR CA100117002

- Difficulty date: December 20, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW535A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT FL410, THE RT ENGINE N1 SPEED WAS READING 2 PERCENT LOWER THAN THE LT ENGINE.  THE ENGINE N1 WOULD NOT RESPOND TO THROTTLE MOVEMENT AND N1 STARTED TO ROLL BACK TO 55 PERCENT WITH FURTHER ROLL BACK TO 35 PERCENT IN DESCENT.  AT FL 186, THE ENGINE SPOOLED BACK UP TO NORMAL POWER AND INDICATION.  ON GROUND TROUBLESHOOTING COULD NOT REPRODUCE THE PROBLEM.  THE FCU AND T1 SENSOR WILL BE REPLACED AS A PRECAUTIONARY MEASURE.
